Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's response- Lucy_B

Posted by Lou Pilder on September 4, 2015, at 18:57:07

In reply to Night sweats with fluoxetine or trazodone?, posted by Lucy_B on September 4, 2015, at 11:53:45

> Hi, folks. Has anyone ever experienced drenching night sweats after awhile on fluoxetine (or Trazodone, since I'm still taking a tiny bit of that, as well)? I've been on the flu for almost 9 weeks now and the Traz for about 3 1/2. The sweats just started about a week ago and have been happening every night. I had not made any dosage adjustments when this started. If it's a med side effect, is it normal for it to be delayed like this? I'm going to try switching out our comforter, but I honestly don't think that's the problem, since I don't usually get too warm under it. I don't remember having night sweats when I was on flu the fist go round for almost 10 years. So odd... Of course I feel nervous because NS's are often one of the first signs of cancer, and I have major health anxiety about lymphoma in particular. Any reassurance is appreciated. :)

Lucy_B,
You wrote,[...night sweats...Prozac combined with Trazodone....Any reassurance would b appreciated...].
I can not reassure you or anyone else to tell people that take these drugs that they are safe and will not cause life ruining conditions, addiction and death. For thousands are killed each month by these drugs, lives are ruined, innocent people are murdered. Yet today, you could be in the last day of your life and your psychiatrist/doctor that prescribed these drugs for you to take together (redacted by respondent).
You see, the drugs taken together could cause death. And one of the symptoms from the combination of the drugs is sweating. It happens in serotonin syndrome that could put you in a coma and die.
Now I could reassure you that if you stop the combination of the drugs now, you could have a better chance of living because you could have stopped the syndrome in time.
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:1082096
URL: http://www.dr-bob.org/babble/20150901/msgs/1082099.html